# SDR FDEA201006152014

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,847 hours, 26,787 cycles
- Engine: Pwa JT8D15
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Part number: 1014A
- Part serial: 1428
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

ON CLIMBOUT, GLARESHIELD FIRE WARNING LIGHTS ILLUMINATED DIMLY, FOLLOWED A MINUTE LATER  BY AN APU FIRE WARNING LIGHT. FIRE WARNING LIGHTS STAYED ON APPROX 15-20 SECONDS. APU FIRE WARNING REMAINED ON UNTIL IN CHOCKS.  PULLED APU FIRE HANDLE, DISCHARGED APU FIRE BOTTLE.  FOUND SMALL AMOUNT OF WATER AROUND APU EQUIPMENT PANEL E1-5 & AROUND PLUG D1508 AFTER REMOVING PWR UNIT. SPRAYED D1508 WITH CONTACT CLEANER REINSTALLED PWR UNIT &  RESET C/B'S IAW MM.  APU FIRE WARNING OUT.  TESTED APU FIRE WARNING SYS IAW 26-15-0 TESTS OK AND APU FIRE WARN LIGHT GOES OUT WITHIN 30 SECONDS.  T/S SYS IAW MM 26-15-000-1 AND WDM 49-41-01,  INSPECTED R421 FOR CORROSION OR WATER DAMAGE, NONE  FOUND, CLEANED PLUG AREA AND DRYED WITH COMPRESSED AIR.  DISCONNECTED APU MAIN PANEL CONNECTOR PLUG  D4212P, GROUNDED PIN 18 TO GROUND TO CHECK  INTREGITY OF FIRE WARNING LIGHT AT THE GLARE SHIELD. LIGHT CHECKED OK AND WERE BRIGHT. R & R APU FIRE EXTINGUISHER BOTTLE AND OPS  CHECKED OK IAW MM 26-23-001-4,  AS A PRECAUTION  R & R APU FIRE AND OVERHEAT DETECTION OPERATING POWER UNIT AND OPS CK APU FIRE WARNING OK IAW MM 26-15-000-1.
